# SDR LC1R20120306005

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: General aviation
- Aircraft: N1906S
- Make and model: Socata TB20TRINIDAD
- Aircraft serial: 1906
- Engine: Lyc IO540C4D5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Part number: 71640
- Condition: Loose
- Location: Crankshaft
- Component: Crankshaft, Lyc
- Component part number: LW17680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING RUN UP OF A NEWLY FACTORY REBUILT ENGINE, THE PROPELLER DID NOT CYCLE. IT WAS DISCOVERED THAT THE PLUG, BEHIND THE OIL SUPPLY TUBE HAD COME LOOSE AND WAS ALLOWING PRESSURIZED OIL FROM THE GOVERNOR TO FLOW BACK THROUGH THE CRANKSHAFT AND NOT ACTUATE THE PROP.
